zbMATH — the first resource for mathematics

A note on the derivatives of integral functions. (English) Zbl 0032.20403

PDF BibTeX Cite
Full Text: DOI
[1] S. M. Shah, A note on the maximum modulus. part 3, J. Univ. Bombay (N.S.) 13 (1944), no. part 3, 3. · Zbl 0061.15102
[2] J. M. Whittaker, The lower order of integral functions, J. London Math. Soc. vol. 8 (1933) pp. 20-27. · Zbl 0006.21202
[3] T. Vijayaraghavan, On derivatives of integral functions, J. London Math. Soc. vol. 10 (1935) pp. 116-117. · Zbl 0011.26002
[4] G. Valiron, Lectures on the general theory of integral functions, 1923. · JFM 50.0254.01
[5] S. M. Shah, The maximum term of an entire series, Math. Student 10 (1942), 80 – 82. · Zbl 0061.15011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.